# SDR ASAA2023022442287

- Difficulty date: February 24, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 18,161 hours, 4,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: D5397470200700
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR R/H FLOOR CORSSFRAME IS CORRODED IN SEVERAL PLACES AT FR50, RBL6 TO RBL24. GROUNDED - YES. REMOVED AND REPLCAED CROSSFRAME AT AFT CARGO COMPT. FLOOR R/H AT FR50, RBL6 TO RBL24 IAW A321 SRM 51-42-11/001.
